"The Enigma of Desmoid Tumors" by J. J. Lewis, P. J. Boland et al.
 

The Enigma of Desmoid Tumors

Publication Type

Journal Article

Publication Date

1999

Discipline

Econometrics | Medicine and Health Sciences

Research Areas

Econometrics

Publication

Annals of Surgery

Volume

229

Issue

6

First Page

874

ISSN

0003-4932

Identifier

10.1097/00000658-199906000-00014

Publisher

Lippincott, Williams & Wilkins

Additional URL

https://doi.org/10.1097/00000658-199906000-00014

This document is currently not available here.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 275
    • Policy Citations: 1
    • Clinical Citations: 1
  • Usage
    • Abstract Views: 9
  • Captures
    • Readers: 23
  • Mentions
    • References: 1
see details

Share

COinS